# SDR CA040827006

- Difficulty date: July 9, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 21,405 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: AN33A
- Condition: Loose
- Location: Flap Defector
- Component: Flap Defelctor
- Component part number: 4A2614
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A WALK AROUND INSPECTION ONE OF FOUR BOLTS FOR THE OB LT FLAP DEFECTER WAS FOUND TO HAVE BACKED OFF.
